# SDR DALA2020111903785

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 50,222 hours, 25,430 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Seat 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU/O2 PANEL DID NOT OPEN ON MASK RELEASE AT SEAT 11 LT.  CORRECTIVE ACTION: RAN TEST AND PSU AT SEAT 11H.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
